# SDR SWAA2022030127016

- Difficulty date: December 21, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD ATTACH ANGLE ON LOWER HINGE ACCESS PANEL 844DZ IS CRACKED. / REMOVED AND REPLACED CRACK LOWER HINGE ON ACCESS PANEL 844DZ IAW SRM 51-40-02-0G-0. 59419U 01/09/19. 53838C 09JAN19 SRM 51-40-05-0G-0; AND IPC 52-41-31-10.
